# SDR KCSA2025050620

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N772CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35607
- Aircraft time: 74,292 hours, 11,799 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 2606A
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH APPROX  360 HAD SMOKE IN COCKPIT, UNKNOWN SOURCE. T-SHOT IAW FIM 21-00 TASK 808, RAN ENGS 1 & 2. COULD NOT DUPLICATE, FOUND NO BURNING OF EXTERIOR & INTERIOR. OK FOR SERVICE. FOUND RT RECIRC FAN WITH OIL CONTAMINATION. R & R RT RECIRC FAN IAW AMM 21-23-07 ALL OPS CHKS PASS.  INSPECT RT EQUIP COOLING FAN IAW AMM 21-22-03, INSPECT RT PACK FLOW CONTROL VALVE IAW AMM 21-51-01/21-51-02  NO CONTAMINATION.  INSPECT LT EQUIP COOLING FAN FAN IAW AMM 21-27-03 NO DEFECTS.  INSPECT LT FLOW CONTROL VALVE IAW AMM 21-51-01 & 21-51-02, NO DEFECTS.  R & R FILTERS IAW AMM 21-25-08, NO DEFECTS.  IAW FIM 21-00 TASK 808 & AMM 05-51-50 PERFORMED APU, ENG LT & ENGI RT OPS OF A/C SYS, NO FUMES NOTED.
